# SDR UATA202101073313

- Difficulty date: December 7, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N1331C
- Make and model: Casa C212CC
- Aircraft serial: 265
- Aircraft time: 14,985 hours, 10,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Part time: 14,986 hours, 10,393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRFRAME SKIN CRACKED TO THE EDGE ON RT FWD SIDE OF CENTER WING CUTOUT AT FR 5.  REMOVED DAMAGE, FABRICATED A FLUSH PATCH AND DOUBLER, IAW CASA SRM APPX II FIG B9.
